Home | Links | Contact Us | About Us | Bookmark
Medical Forum Search :
 
   Homepage      News      Health Topics     Health Directories      Medical Forum      Dictionary  
Health Forum    Diabetes
Health Discussion Forum

 Where can i find what is good for a borderline diabetic to eat?
my father is 65 years old and found out he is borderline diabetic. And we are trying to find out what foods are good for him to eat and what he should stay away ...


 Hi. i want to ask if its possible for a diabetes type 2 person to have low blood sugar sometimes?
doctors diagnosis my mom as diabetes type 2. sometimes she gets low blood sugar, where she feels weak and dizzy. is that possible?...


 High blood sugar readings?
...


 If you can keep your blood sugar low by excercising and diet. Why do you need insulin?
...


 Can Diabetic patients can have all the honey they want?
...


 Are these blood sugars normal?
my mom has a blood sugar monitor and i took mine a few times today and this is what they were. (I'm not diabetic or hypoglycemic or anything)

about an hour after waking up- 140
...


 Is there a chance of this happening best one gets 10 points!!!!?
my mom side of the family has type 1 diabetes they do not get it till they are usally 40.My mom has not gotten it yet bcuz she iz not 40 yet but the aunts and cosinz that are 40 and older have type 1 ...


 Dehydration?
can a person become dehydrated with no fluide intake for 24 hours. would it be ...


 My doctor suspects I may have type 2 Diabetes?
Not over weight. Moderate drinker...I like my wine in the evening but not a lot. I eat a good diet. But have been exercising less.

If I restart my old regiment of exercise IE running ...


 Is depression a side effect of elevated blood sugar levels and if not, what is?

Additional Details
my husband is very moody sometimes and I was just wondering if this could be part of the diabetes or sugar ...


 How dangerous is blood sugar of 400?

Additional Details
i forgot to add i am type 2. i am on prednisone and it came down this afternoon after i took some insulin to 175 but is back up to 400 after i ate and took my ...


 How do you determine the dosage of insulin?
...


 Sugar is 268 what should i do?
...


 If one were to overdose on insulin, how long would it take to die?
Is the death painful?...


 My 12 year old please answer?
my son has not yet been diagnosed with diabetes but I checked his sugar level and his sugar level is 163 and he has been asleep for two hours should I need to take him to the er he said he is not ...


 My dad is dibetic and eats microwaveble meals what 1s r ok?
he lives in a supported home where they try to make them independend he also has mental health probs so he cant use an oven or cook 4 his self
please ...


 Is there any problem if the insulin is not stored in the refrigirator?
As i am staying in the hostel it is difficult to keep my insulin in the refrigirator.
Additional Details
Is there any substitute for refrigirator to store my insulin?...


 Diabetes....................
Can You Die From Diabetes? If So, Then How?...


 I am a Diabetic and........?
I am a Diabetic and I have been sinse I was 4 years old. I am afraid that no boy will like me because of my disease....Do you guys think that it is possible that a guy won't want to date or even ...


 Do I Have Diabetes?
my symptoms are:
-nausea
-shaking
-hyperventilating
-gaining wait (not loosing)
-eating a lot of food all day
-peeing every hour

i am a pre-teen and my friend ...



skittls47
What causes a person to keep losing potassium?
I keep having to take potassium because I keep losing it. What can cause this?
                     




mom of 2
Rating
not keeping hydrated


callaudrey2pray@sbcglobal.net
Do you take Lasix or other diuretics? Do you work on a job that causes you to sweat a great deal? Do you have chronic Diarrhea or vomit a lot. all these things can cause a loss of potassium. Eat bananas at least 1 a day. They are very high in potassium


R L
Potassium is a salt that is lost thru sweat...you sweat more in the winter than you think. You can replace with bananas or some sports drinks but if you are on a certain diet that requires you not to have too many carbs there is a mix called emergent-c it is a mix that gives you alot of potassium without the carbs.....alot more potassium than bananas...Pills are good but seek the advise of a doc...too much can cause kidney failure....A strong form of potassium is used as a one of the ingredients of people put to death by lethal injection.
The first sign of a cramp is the first indication of loss ....


mac
Rating
Diabetes, renal disease- excessive sweating--- see a specialist ASAP, this is serious -- low potassium can cause heart failure which leads to death


Doc8
Rating
Addison's disease


Rowdy Yayhoot
Rating
Are you taking any prescription medicines, such a Lisinopril for hypertension?

That can do it and eating bananas can replace the potassium or supplements.


cesare214
kidney problems and most often a poor diet.....


Doctor J
Kidney damage.


foxwoman172000
diarrhea can cause potassium depletion. Also not getting enough in your body from not eating enough oranges, bannanas or potatoes.


vocal
Like everyone else has said, lasix, or any potassium wasting diuretic, kidney disease, excess sweating. But be careful taking supplements because too little or too much can cause dangerous heart arrhythmia's. best bet is to see your primary care physician.


Whadafuc?
Rating
Intense exercise can cause it and sweating alot.


marchhare57
Taking a diuretic, improper diet, excessive sweating. Bananas are good. A potassium suppliment is not very expensive.


free-spirit
not eating the right diet...eat plenty bananas..they got lots of pottasium


feliciter audax
If you do not have chronic vomiting or diarrhoea, and you are not on a medication that causes potassium loss in the urine (such as diuretics or corticosteroids) or shift into the cells (such as theophylline and beta-agonists), then it is possibly a problem with the adrenal glands secreting too much aldosterone or cortisol (which causes potassium loss in the urine) or the kidneys (failure to reabsorb sufficient potassium).

Alternatively you could be having a form of hypokalemic periodic paralysis with attacks precipitated by exercise or high-carbohydrate meals, or have high thyroid hormone levels.

Please consult the doctor who is prescribing you those tablets to find out the actual cause.


 Enter Your Message or Comment


User Name:  
User Email:   
Post a comment:







Archive: Forum -Forum1 - Links - 1 - 2
HealthExpertAdvice does not provide medical advice, diagnosis or treatment. 0.014
Copyright (c) 2014 HealthExpertAdvice Friday, September 19, 2014
Terms of use - Privacy Policy